# SDR DHL2007743505

- Difficulty date: January 30, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 39,980 hours, 26,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1178, RBL 18.0, AREA UNDER FLOOR PANEL (WEB), SHOWS CORROSION.  CUT OUT DAMAGE, 5.5" BY 6", FABRICATED DOUBLER OUT OF 2024-T3, .050" BY 9.5" BY 10", PO NR 9004384; AND FILLER OUT OF 2024-T3, .040" BY 7.125" BY 8.75", PO NR 9004150, TREATED, PRIMED, AND INSTALLED REPAIR PARTS, ALL PER B727 SRM 53-10-2 FIG 3, 51-40-2 FIG 1, 51-10-2, AND 51-30-2.
